Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 99, NWS Amarillo, TX

June 24, 2014Lipscomb County, Ochiltree County, Texas; Beaver County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 24, 2014, 6:52 PM CDT for Lipscomb County, Ochiltree County, Texas; Beaver County, Oklahoma. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2014, 6:52 PM CDT (23:52 UTC)
Expired
Jun 24, 2014, 7:45 PM CDT
In force
53 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Beaver County, OK, Lipscomb County, TX, Ochiltree County, TX

The radar

The Dodge City radar (KDDC), 113 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 3:11 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2014-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2014-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
283 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1570 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

607 
WUUS54 KAMA 242352
SVRAMA
OKC007-TXC295-357-250045-
/O.NEW.KAMA.SV.W.0099.140624T2352Z-140625T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
652 PM CDT TUE JUN 24 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...
  NORTHERN LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHEASTERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 745 PM CDT

* AT 650 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
  GATE TO 7 MILES EAST OF BEAVER TO 4 MILES NORTH OF TURPIN...AND
  MOVING SOUTH AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BEAVER...             TURPIN...             SLAPOUT...
  MOCANE...             KNOWLES...            GRAY...
  GATE...               FORGAN...             FLORIS...
  ELMWOOD...            BRYANS CORNER...      BOYD...
  BALKO...              FOLLETT...            DARROUZETT...
  BOOKER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3700 9999 3636 10000 3634 10045 3652 10091
      3700 10094 3701 10017 3701 10000
TIME...MOT...LOC 2352Z 353DEG 26KT 3679 10003 3678 10039
          3691 10087

$$

JACKSON
4 follow-up statements
453 
WWUS54 KAMA 250008
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
708 PM CDT TUE JUN 24 2014

OKC007-TXC295-357-250045-
/O.CON.KAMA.SV.W.0099.000000T0000Z-140625T0045Z/
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
708 PM CDT TUE JUN 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
OCHILTREE...NORTHERN LIPSCOMB AND BEAVER COUNTIES UNTIL 745 PM CDT...

AT 705 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES WEST OF LAVERNE TO 12 MILES NORTHEAST OF
ELMWOOD TO 4 MILES NORTHEAST OF FLORIS...MOVING SOUTH AT 30 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  BEAVER...             TURPIN...             SLAPOUT...
  MOCANE...             KNOWLES...            GRAY...
  GATE...               FORGAN...             FLORIS...
  ELMWOOD...            BRYANS CORNER...      BOYD...
  BALKO...              FOLLETT...            DARROUZETT...
  BOOKER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3700 9999 3636 10000 3634 10045 3652 10091
      3700 10094 3701 10017 3701 10000
TIME...MOT...LOC 0008Z 353DEG 26KT 3669 9997 3668 10033
          3688 10063

$$

JACKSON
920 
WWUS54 KAMA 250026
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
726 PM CDT TUE JUN 24 2014

OKC007-TXC295-357-250045-
/O.CON.KAMA.SV.W.0099.000000T0000Z-140625T0045Z/
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
726 PM CDT TUE JUN 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
OCHILTREE...NORTHERN LIPSCOMB AND BEAVER COUNTIES UNTIL 745 PM CDT...

AT 722 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF LAVERNE TO 9 MILES NORTH OF
DARROUZETT TO 3 MILES NORTHEAST OF BALKO...MOVING SOUTH AT 30 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  BEAVER...             SLAPOUT...            MOCANE...
  KNOWLES...            GATE...               FORGAN...
  FLORIS...             ELMWOOD...            BALKO...
  FOLLETT...            DARROUZETT...         BOOKER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3700 9999 3636 10000 3634 10045 3643 10069
      3685 10074 3701 10048 3701 10017 3701 10000
TIME...MOT...LOC 0027Z 353DEG 26KT 3655 9995 3654 10031
          3663 10064

$$

JACKSON
943 
WWUS54 KAMA 250036
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
736 PM CDT TUE JUN 24 2014

TXC357-250046-
/O.CAN.KAMA.SV.W.0099.000000T0000Z-140625T0045Z/
OCHILTREE TX-
736 PM CDT TUE JUN 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OCHILTREE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING NEVER MOVED INTO THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3700 9999 3636 10000 3634 10045 3635 10046
      3681 10059 3701 10035 3701 10000
TIME...MOT...LOC 0036Z 296DEG 20KT 3661 10032

$$

OKC007-TXC295-250045-
/O.CON.KAMA.SV.W.0099.000000T0000Z-140625T0045Z/
BEAVER OK-LIPSCOMB TX-
736 PM CDT TUE JUN 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LIPSCOMB AND EASTERN BEAVER COUNTIES UNTIL 745 PM CDT...

AT 733 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES EAST OF ELMWOOD...
OR 17 MILES SOUTHEAST OF BEAVER...MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  BEAVER...             SLAPOUT...            KNOWLES...
  GATE...               ELMWOOD...            FOLLETT...
  DARROUZETT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3700 9999 3636 10000 3634 10045 3635 10046
      3681 10059 3701 10035 3701 10000
TIME...MOT...LOC 0036Z 296DEG 20KT 3661 10032

$$

JACKSON
809 
WWUS54 KAMA 250040
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
740 PM CDT TUE JUN 24 2014

OKC007-TXC295-250050-
/O.EXP.KAMA.SV.W.0099.000000T0000Z-140625T0045Z/
BEAVER OK-LIPSCOMB TX-
740 PM CDT TUE JUN 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LIPSCOMB AND EASTERN
BEAVER COUNTIES WILL EXPIRE AT 745 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER... GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3700 9999 3636 10000 3634 10045 3635 10046
      3681 10059 3701 10035 3701 10000
TIME...MOT...LOC 0040Z 296DEG 20KT 3660 10030

$$

JACKSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:25 PM CDT, 27 minutes earlier.

Area forecast discussion, Jun 24, 6:25 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
625 PM CDT TUE JUN 24 2014

.AVIATION...
FOR THE 00Z TAFS...SHOWERS AND THUNDERSTORMS ARE MOVING IN FROM NEW
MEXICO/COLORADO/KANSAS. BEST CHANCE TO IMPACT KDHT/KGUY SHORTLY AFTER
01Z. AT THIS POINT DONT BELIEVE STORMS WILL HOLD TOGETHER TO MAKE IT
TO KAMA SO HAVE LEFT MENTION OF TS OUT OF TAFS...BUT WILL AMEND IF
NEEDED. OTHERWISE VFR CONDITIONS AS WINDS RAMP UP TO 15 TO 20 KTS
TOMORROW OUT OF THE SOUTH.

MOULTON

&&

.PREV DISCUSSION... /ISSUED 333 PM CDT TUE JUN 24 2014/

SHORT TERM...
ANOTHER CONVECTIVE EVENT SEEMS TO BE UNFOLDING FOR THE PANHANDLES AS
WE SPEAK. WITH THE EXCEPTION OF THE NE PANHANDLES (WHERE THE AIRMASS
HAS BECOME MODERATELY UNSTABLE)...A SHALLOW STABLE AIRMASS REMAINS
OVER A MAJORITY OF THE PANHANDLES IN THE WAKE OF EARLIER CONVECTION.
HOW QUICKLY THIS AIRMASS CAN RECOVER WILL BE THE BIGGEST FACTOR
DICTATING COVERAGE AND SEVERITY OF STORMS TONIGHT. CURRENT THINKING
IS THAT AREAS LIKE BEAVER, PERRYTON, AND CANADIAN WILL BE FAVORED
FOR THE COMPLEX OF STORMS IN KS TO PERSIST AND BRING SEVERE WINDS
AND HEAVY RAINS. WE THINK THAT THERE DOES EXIST ANOTHER DECENT
CHANCE FOR SEVERE WEATHER IN THE NW PANHANDLES WITH GUSTY WINDS AND
LARGE HAIL THE MAIN THREAT THERE. FURTHER SOUTH...THE THREAT REMAINS
MUCH MORE CONDITIONAL ON EXTENT OF AIRMASS RECOVERY IN THE NEXT FEW
HRS. PLACES LIKE DUMAS AND BORGER WILL MIX THE SHALLOW AIRMASS OUT
BEFORE PLACES LIKE AMARILLO AND CLARENDON AND THE SEVERE THREAT
SHOULD BE HIGHER FURTHER NORTH. IN AREAS OF BEST RECOVERY, MLCAPE
VALUES OF 1000-1500 J/KG WILL BE POSSIBLE WITH FAVORABLE VEERING
PROFILES WITH BULK SHEAR OF AROUND 40 KTS. OVERNIGHT TONIGHT...
MUCAPE VALUES AROUND 1000 J/KG IN THE PRESENCE OF A 30-35KT SRLY LOW
LVL JET SHOULD SUSTAIN OR DEVELOP ADDITIONAL CONVECTION OVER THE
AREA. HEAVY RAIN WILL BE A GOOD BET...AND HAVE ISSUED A FLASH FLOOD
WATCH THROUGH 12Z.

LONG TERM...
LINGERING STORMS FROM OVERNIGHT CONVECTION WILL CONTINUE TO MOVE
SOUTHWARD OUT OF THE PANHANDLES WEDNESDAY MORNING. THIS WILL LEAD TO A
BRIEF LULL IN CONVECTIVE ACTIVITY DURING THE MIDDLE OF THE DAY. THIS
WILL ALLOW THE ATMOSPHERE TO RECOVER BEFORE ANOTHER SHORTWAVE
EMBEDDED WITHIN NORTHWEST FLOW ALOFT MOVES ACROSS THE PANHANDLES
WEDNESDAY AFTERNOON/NIGHT. BULK SHEAR OF 20KT TO 30KT COUPLED WITH
1500 TO 2500 J/KG WILL KEEP THE POTENTIAL FOR SEVERE WEATHER IN THE
FORECAST. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE
HAZARD. GIVEN THE POTENTIAL SLOW STORM MOTION AND MODERATE PWAT
VALUES HEAVY RAIN COULD LEAD TO FLASH FLOODING.

WEAK UPPER LEVEL RIDGING WILL BRING A LULL IN PRECIP ACTIVITY FOR THE
PANHANDLES FROM THURSDAY INTO THE WEEKEND. BY THE WEEKEND, MEDIUM
RANGE MODELS DIFFER ON PRECIP CHANCES. HAVE KEPT THIS PART OF THE
FORECAST DRY FOR NOW BUT CHANCES COULD BE NEEDED IF BETTER AGREEMENT
DEVELOPS. EARLY NEXT WEEK, A COLD FRONT WILL DROP INTO THE PANHANDLES
A COULD BRING ANOTHER SHOT OF CONVECTION FOR THE OKLAHOMA AND
NORTHERN TEXAS PANHANDLES.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DALLAM...DEAF
     SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...HEMPHILL...
     HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...OLDHAM...
     POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.

OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: BEAVER...CIMARRON...TEXAS.

&&

19/14
Hazardous weather outlook, Jun 24, 3:09 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
309 PM CDT TUE JUN 24 2014

OKZ001>003-TXZ001>020-250815-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
309 PM CDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS ALL OF THE
TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON AND TONIGHT. THE BEST
CHANCES FOR STORMS WILL BE OVER THE OKLAHOMA PANHANDLE AND THE
NORTHERN TEXAS PANHANDLES THIS EVENING BEFORE TRANSITIONING TO THE
SOUTHERN TEXAS PANHANDLE LATE TONIGHT. SEVERE THUNDERSTORMS ARE
LIKELY AND WILL BE ABLE TO PRODUCE DAMAGING WINDS UP TO 70
MPH...HEAVY RAINFALL THAT CAN LEAD TO THE POTENTIAL FOR FLASH
FLOODING...AND HAIL UP TO THE SIZE OF HALF DOLLARS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE TEXAS AND OKLAHOMA
PANHANDLES WEDNESDAY AND OVER THE EASTERN OKLAHOMA PANHANDLE AND THE
NORTHEASTERN TEXAS PANHANDLE THURSDAY MORNING. SOME OF THE STORMS
THAT DEVELOP DURING THIS TIME PERIOD MAY BE STRONG TO SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. LOCALLY
HEAVY RAINFALL COULD ALSO LEAD TO THE POTENTIAL FOR FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS
AND OKLAHOMA PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE
ACTIVATION THIS AFTERNOON THROUGH THURSDAY MORNING.

In the hours before

Local storm report, Jun 24, 1:30 PM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
130 PM CDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     FLASH FLOOD      3 W UMBARGER            34.95N 102.16W
06/24/2014                   RANDALL            TX   FIRE DEPT/RESCUE

            FM 809 FLOODED WEST OF UMBARGER BETWEEN HWY 60 AND
            PONDASETA RD

&&

EVENT NUMBER AMA1400520

BJS
Local storm report, Jun 24, 1:39 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
139 PM CDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     FLASH FLOOD      8 N HEREFORD            34.94N 102.40W
06/24/2014                   DEAF SMITH         TX   FIRE DEPT/RESCUE

            FM 1062 FLOODED IN EASTERN DEAF SMITH COUNTY WITH 4.5
            INCHES OF RAIN REPORTED IN ROUGHLY 2.5 HOURS

&&

EVENT NUMBER AMA1400521

BJS
Special weather statement, Jun 24, 6:22 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
622 PM CDT TUE JUN 24 2014

OKZ002-003-250000-
BEAVER OK-TEXAS OK-
622 PM CDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR BEAVER AND EASTERN TEXAS COUNTIES
UNTIL 700 PM CDT...

AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORM OUTFLOW WINDS ALONG A LINE EXTENDING FROM 4
MILES SOUTH OF ENGLEWOOD TO 3 MILES NORTHEAST OF TYRONE...MOVING
SOUTH AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  BEAVER...             TURPIN...             SLAPOUT...
  MOCANE...             KNOWLES...            GRAY...
  GATE...               FORGAN...             FLORIS...
  ELMWOOD...            BRYANS CORNER...      BOYD...
  BALKO...              TYRONE...             HOOKER...
  HARDESTY...           BAKER...              ADAMS...

GUSTY WINDS WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 3700 9999 3652 10000 3652 10129 3700 10123
TIME...MOT...LOC 2322Z 346DEG 28KT 3694 9994 3693 10101

JACKSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:59 PM CDTSpecial Weather StatementAMADallam61 min
Jun 23, 9:13 PM CDTSevere Thunderstorm WarningAMADallam, Hartley77 min
Jun 23, 10:27 PM CDTSpecial Weather StatementAMAHartley48 min
Jun 23, 11:08 PM CDTSpecial Weather StatementAMAHartley52 min
Jun 24, 12:09 AM CDTSpecial Weather StatementAMAPotter51 min
Jun 24, 3:11 AM CDTSpecial Weather StatementAMAOldham49 min
Jun 24, 5:22 AM CDTSpecial Weather StatementAMAOldham38 min
Jun 24, 6:00 AM CDTSpecial Weather StatementAMAOldham45 min
Jun 24, 6:37 AM CDTSpecial Weather StatementAMADeaf Smith38 min
Jun 24, 6:55 AM CDTSpecial Weather StatementAMAOldham50 min
Jun 24, 7:18 AM CDTSpecial Weather StatementAMADeaf Smith42 min
Jun 24, 7:29 AM CDTAreal Flood AdvisoryAMADeaf Smith, Oldham3 hr
Jun 24, 7:53 AM CDTSpecial Weather StatementAMADeaf Smith52 min
Jun 24, 8:05 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Randall55 min
Jun 24, 8:07 AM CDTFlash Flood WarningAMADeaf Smith, Randall4 hr
Jun 24, 8:35 AM CDTSpecial Weather StatementAMARandall40 min
Jun 24, 9:02 AM CDTSpecial Weather StatementAMAArmstrong, Randall43 min
Jun 24, 9:46 AM CDTSpecial Weather StatementAMAArmstrong44 min
Jun 24, 3:24 PM CDTFlash Flood WatchAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more15 hr
Jun 23, 7:44 PM CDTSpecial Weather StatementAMACimarron46 min
Jun 23, 8:20 PM CDTSpecial Weather StatementAMACimarron40 min
Jun 24, 6:22 PM CDTSpecial Weather StatementAMABeaver38 min
Jun 24, 6:41 PM CDTAreal Flood AdvisoryAMABeaver3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.